MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 CATHETER ACCESSORIES; PORT AND CATHETER ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 CATHETER ACCESSORIES; PORT AND CATHETER ACCESSORIES
Catalog Number 0601680
Medical Device Problem Codes Burst Container or Vessel (1074); Material Puncture/Hole (1504); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a repair kit placement procedure using the hickman/leonard/broviac repair kit.Post the procedure it was noted that the metal pin moved out of slice area.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of sample is pending.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one photo was provided for review and one 12.5fr hickman t/l catheter was returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed on the returned device.The photo shows a partial view of the catheter extension leg in which the actual location and the correct location of the metal pin are marked.In the returned sample, two splice sleeves were observed to the extension leg of the white luer proximal to the trifurcate.A s-shaped split was noted one portion of the white luer extension leg, in between the attached splice sleeves.A split was noted on the white luer extension leg, distal to the bifurcate.The splice sleeve on the white luer extension leg was inspected, and no metal pin was noted within.The split on the white luer extension leg, distal to the bifurcate was examined and what appeared to be the detached metal pin from the splice sleeve was noted.Therefore, the investigation is confirmed for the reported device dislodged, material puncture or hole issues and identified burst issue.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required g3, h6 (device, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a repair kit placement procedure using the hickman/leonard/broviac repair kit.On (b)(6) 2025, post the procedure it was noted that the metal pin moved out of slice area.The internal metal pin has traveled down the line and created a hole outside the sleeve in the repair zone.Line was replaced.There was no reported patient injury.

Brand Name
CATHETER ACCESSORIES
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23484226
Report Number3006260740-2025-08456
Device Sequence Number10499730
Product Code LJS
UDI-Device Identifier00801741036415
UDI-Public(01)00801741036415(17)260331(10)REHR1028
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number0601680
Device Lot NumberREHR1028
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown